Quick Search

Author
Title
Description
Keyword
Seller Id
ISBN
Advanced Search
 
 
Gift Cards
Checkout a Gift Card


 
Our secure web pages are hosted by Chrislands Inc, who use a Thawte SSL Certificate to ensure secure transmission of your information.
Fully Trusted SSL Certificate
 
 
 

Author Name    W.J. Kaczor and M.T. Nowak

Title   Problems in Mathematical Analysis II: Continuity and Differentiation

Binding   Paperback

Book Condition   New

Edition   First Edition

Publisher   Hyderabad, India Universities Press 2009

ISBN    0821848550 / 9780821848555

Seller ID   028769

We learn by doing. We learn mathematics by doing problems. And we learn more mathematics by doing more problems. If you want to hone your understanding of continuous and differentiable functions, this book contains hundreds of problems to help you do so. The emphasis here is on real functions of a single variable. Topics include: continuous functions, the intermediate value property, uniform continuity, mean value theorems, Taylors formula, convex functions, sequences and series of functions. The book is mainly geared toward students studying the basic principles of analysis. However, given its selection of problems, organization, and level, it would be an ideal choice for tutorial or problem-solving seminars, particularly those geared toward the Putnam exam. It is also suitable for self-study. The presentation of the material is designed to help student comprehension, to encourage them to ask their own questions, and to start research. The collection of problems will also help teachers who wish to incorporate problems into their lectures. The problems are grouped into sections according to the methods of solution. Solutions for the problems are provided. Problems in Mathematical Analysis I and III are available as Volumes 4 and 21 in the AMS series Student mathematical Library. Printed Pages: 416.

Mathematics Maths Differentiation Continuity

Price = 19.95 USD


Books of related interest
Problems in Mathematical Analysis III: Integration
W.J. Kaczor and M.T. Nowak
19.95 USD
Add to Shopping Cart

Problems in Mathematical Analysis I: Real Numbers, Sequences and Series
W.J. Kaczor and M.T. Nowak
19.95 USD
Add to Shopping Cart

Vedic Mathematics
Pradeep Kumar
8.10 USD
Add to Shopping Cart

Annales Academiae Scientiarum Fennicae. Mathematica 1/39
Olli Martio
228.00 USD
Add to Shopping Cart

Annales Academiae Scientiarum Fennicae. Mathematica 2/39
Olli Martio
228.00 USD
Add to Shopping Cart

On the Jacobian Equation and the Hardy Space Hı(C)
Sauli Lindberg
38.00 USD
Add to Shopping Cart

Annales Academiae Scientiarum Fennicae. Mathematica 1/40
Olli Martio
228.00 USD
Add to Shopping Cart

Annales Academiae Scientiarum Fennicae. Mathematica 2/40
Olli Martio
228.00 USD
Add to Shopping Cart

Annales Academiae Scientiarum Fennicae. Mathematica 1/41
Olli Martio
228.00 USD
Add to Shopping Cart

Annales Academiae Scientiarum Fennicae. Mathematica 2/41
Olli Martio
228.00 USD
Add to Shopping Cart

Annales Academiae Scientiarum Fennicae. Mathematica 1/42
Olli Martio
228.00 USD
Add to Shopping Cart

Dimension Estimates for Kakeya Sets Defined in an Axiomatic Setting
Laura Venieri
38.00 USD
Add to Shopping Cart

 


Questions, comments, or suggestions
Please write to info@mrmlonline.com
Copyright©2017. All Rights Reserved.
Powered by ChrisLands.com

 

 

cookie